Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Otosyphilis
Jun 8, 2013

Dear Doc, I was diagnosed with secondary syphilis at May 13th. Doctor advised me with penicillin shots (for 3 weeks). Soon after, I started my therapy: - May 15 first injection - May 22 second - May 29 third

On May 25th (soon after my second injection) I noticed a slight buzzing in my ears. It's not annoying, I can notice it only when I am in a very quiet room. The last few days I noticed that I cannot pop my ears. I am so scared of neurosyphilis or otosyphilis, since I've read so much about them.

Do you think that they can be related? Please, advice!

All the best!

Response from Dr. Holodniy

It is very unlikely your symptoms are related after successful treatment.



Previous
drugs
Next
understanding my lab work

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement